# SDR DHL2002805047

- Difficulty date: May 4, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Belt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1)  F/O SEAT BELT NO TSO2)  REMOVED AND REPLACED SEAT BELT PER M/M 25-10-0
